# SDR DHLA200700064

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,740 hours, 30,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATE THEN IMMEDIATELY EXTINGUISH WHEN TURNED ON AND DURING STAND BY POWER CHECK.  REMOVED AND REPLACED BOTH EMERGENCY EXIT LIGHT BATTERIES, OPS CHECK GOOD PER MM 33-50-01 P/N MISC062  QTY 4.
